# SDR SWAA060276

- Difficulty date: January 23, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 68,354 hours, 48,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20731
- Part serial: 50452
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND AFT EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
